# SDR WVER2018040710

- Difficulty date: April 7, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 38,208 hours, 27,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Part time: 38,208 hours, 27,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CHAFED AT APPROX FS977.00 - FS970.00 AT BL-0. REPAIRED BELLY SKIN IAW REO 670-53-00-290, REV-D, DATED 2015-09-10.
